PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2020 | 49 | 3 | 255-268
Tytuł artykułu

New Modification of the Subformula Property for a Modal Logic

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A modified subformula property for the modal logic KD with the additionalaxiom □ ◊(A ∨ B) ⊃ □ ◊ A ∨ □ ◊B is shown. A new modification of the notion of subformula is proposed for this purpose. This modification forms a natural extension of our former one on which modified subformula property for the modal logics K5, K5D and S4.2 has been shown ([2] and [4]). The finite model property as well as decidability for the logic follows from this.
Rocznik
Tom
49
Numer
3
Strony
255-268
Opis fizyczny
Daty
wydano
2020-11-04
Twórcy
autor
  • Niigata University Niigata 950-2181, Japan
Bibliografia
  • [1] G. E. Hughes, M. J. Cresswell, A new introduction to modal logic, Routledge (1996), DOI: http://dx.doi.org/10.4324/9780203028100
  • [2] M. Takano, A modified subformula property for the modal logics K5 and K5D, Bulletin of the Section of Logic, vol. 30(2) (2001), pp. 115–122.
  • [3] M. Takano, A semantical analysis of cut-free calculi for modal logics, Reports on Mathematical Logic, vol. 53 (2018), pp. 43–65, DOI: http://dx.doi.org/10.4467/20842589RM.18.003.8836
  • [4] M. Takano, A modified subformula property for the modal logic S4.2, Bulletin of the Section of Logic, vol. 48(1) (2019), pp. 19–28, DOI: http://dx.doi.org/10.18778/0138-0680.48.1.02
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_18778_0138-0680_2020_15
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.